# SDR AALA201902119043

- Difficulty date: February 5, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 72,828 hours, 27,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL AT FR 16 BETWEEN S10R AND S11R AT THE NR 7 DOOR STOP AREA. REPLACED INTERCOSTAL PER SRM 51-72-11 AND EA 289787.
